Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What measures should one on Zolfresh and Trytometsr take to lose weight ?

HI IAM 38YRS FEMALE FROM LAST 3YRS IAM ON ZOLFRESH 5MG AND TRYPTOMERSR I AM BECUMING FAT DAY BY DAY THOUGH IREGULARLY DO YOGA AND IFEEL RESTLESS ALL THE DAY VERY AGGRESSIVE MY FACE HAS SWELLED AND I LOOK ILL PLEASE ADVICE ME SOME GOOD TIPS I HAVE MIGRAINE FROM LAST 7 YRS
Asked On : Sun, 25 Mar 2012
Answers:  3 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Ayurveda Specialist 's  Response
Hi,Shabina
Above symptoms restlessness ,puffiness of face is due to drugs and hormonal imbalance as you are near to 40.So do your blood test like thyroid function test,cholesterol(lipid profile), sugar test.
If you are suffering from stress then continue yoga along with pranayam. meditation practice is very important during yoga and pranayamEat all vegeis,fruits. Sleep well upto 8 hrs.Bowel should be clear every day, so take laxative.o it reduces the headache.
DO all above test .
Answered: Tue, 3 Apr 2012
I find this answer helpful
Homeopath Dr. Dhara Shah's  Response
hi welcome to hcm.see both medicine are psychiatric drugs will having side effect like diziness,mood swings,restlessness, etc.you continue regular exercise and yoga.be tension free avoid all worries.and concern any good homoeopath for your trouble they give you constitutional medicine for that and stop these medicine on long consumption it will also decrease your thought process power.it will also help in migraine problem .you should avoid strong smell,noice which are aggravating factors.
thanks
dr.dhara
dhara.shah84@yahoo.in
Answered: Mon, 9 Apr 2012
I find this answer helpful
Homeopath Dr. Sayed Irfan's  Response
hello ,



welcome to the health care magic forum,



The medicines you are taking are the sedative drugs with which you get good sleep and thus reducing your stress as well as keeping your migrain at bay but in the negative response of the medications you are suffering with the above said complications and it will tend ti increase further .



SO its a kind advise to you to shift from allopathy to homeopathy for effectively treating your migraine







Dr.Sayed Irfan
Answered: Mon, 2 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor